Aa
A
A
Close
Avatar_universal
diflucan pill for yeast infections...side effects?!?!
question ladies...i took my diflucan pill on monday, but i wanted to know is a white discharge a side effect of the pill? i have taking diflucan multiple times before, but i never bothered those times to actually look and see what was going on down there. this time i did and it seems like a white discharge is coming out...someone told me that was the yeast mixing w/the medicine coming out. is that true?
Cancel
9 Answers
Page 1 of 1
144586_tn?1284669764
Diflucan is a powerful drugs, with several disturbing side effects.

Rather than provide you with a filtered version of facts I suggest you go to the government database "Pubmed" (do a google search) and
in the database type in "Diflucan" and "side Effects".
Comment
Cancel
144586_tn?1284669764
Comment
Comment
Submit Comment
Avatar_universal
ok, thanx!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1268057_tn?1452268753
Sounds like a yeast infection discharge to me; this is NO side effect from the medication in my opinion.    
Comment
Cancel
1268057_tn?1452268753
Comment
Comment
Submit Comment
Avatar_universal
so, does that mean the diflucan hasnt cleared up the yeast infection?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1268057_tn?1452268753
As you see no discharge, it would be safe to say the infection is all clear.  

When did you take the pill?  
Comment
Cancel
1268057_tn?1452268753
Comment
Comment
Submit Comment
Avatar_universal
i took the pill on monday and its now saturday and i still have white pasty discharge, but it doesnt itch, burn, smell or anything. its just there. im so over these yeast infections...do i need to go back to the gyno for the 50th time? i dont wanna go back if there is no need. suggestions?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1268057_tn?1452268753
Well, you possibly might need another round.  Call the physician monday and see if they can call another prescription into your pharmacy.  The infection should be completely cleared by now.  Sounds like a second dose should do it.  

REFRAIN from sex, wearing tight pants or panties, do NOT douche.      

Comment
Cancel
1268057_tn?1452268753
Comment
Comment
Submit Comment
Avatar_universal
ok, thanx! i will do that...hopefully it works. this is really stressing me out!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1268057_tn?1452268753
Avoid baths if you can; showers would be better until this infection clears.  
Comment
Cancel
1268057_tn?1452268753
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
diflucan pill for yeast infections...side effects?!?!
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
144586_tn?1284669764
Blank
caregiver222
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1530171_tn?1448133193
Blank
TheLightSeeker
London, ON
363281_tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
Avatar_f_tn
Blank
Gemfly
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ